# SDR CALA9800366

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR TAILCONE RELEASE HANDLE PULLED FROM CLIPS AT FIVE POUNDS.  THE HANDLE CLIPS WERE ADJUSTED AND FUNCTIONAL CHECK WAS GOOD IAW MM 53-53-00.
